Electromagnetic Wave Propagation in Random Media

Hans Pécseli

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    The propagation of a narrow frequency band beam of electromagnetic waves in a medium with randomly varying index of refraction is considered. A novel formulation of the governing equation is proposed. An equation for the average Green function (or transition probability) can then be derived. A Fokker-Planck type equation is contained as a limiting case. The results are readily generalized to include the features of the random coupling model and it is argued that the present problem is particularly suited for an analysis of this type.
    Original languageEnglish
    JournalModern Physics Letters A
    Volume105
    Issue number9
    Pages (from-to)468-471
    ISSN0217-7323
    DOIs
    Publication statusPublished - 1984

    Fingerprint

    Dive into the research topics of 'Electromagnetic Wave Propagation in Random Media'. Together they form a unique fingerprint.

    Cite this